Topological Hochschild Homology

Schwänzl R, Vogt RM, Waldhausen F (2000)
Journal of the London Mathematical Society (2) 62(2): 345-356.

Download
OA
Journal Article | Published | English
Author
; ;
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Schwänzl R, Vogt RM, Waldhausen F. Topological Hochschild Homology. Journal of the London Mathematical Society (2). 2000;62(2):345-356.
Schwänzl, R., Vogt, R. M., & Waldhausen, F. (2000). Topological Hochschild Homology. Journal of the London Mathematical Society (2), 62(2), 345-356.
Schwänzl, R., Vogt, R. M., and Waldhausen, F. (2000). Topological Hochschild Homology. Journal of the London Mathematical Society (2) 62, 345-356.
Schwänzl, R., Vogt, R.M., & Waldhausen, F., 2000. Topological Hochschild Homology. Journal of the London Mathematical Society (2), 62(2), p 345-356.
R. Schwänzl, R.M. Vogt, and F. Waldhausen, “Topological Hochschild Homology”, Journal of the London Mathematical Society (2), vol. 62, 2000, pp. 345-356.
Schwänzl, R., Vogt, R.M., Waldhausen, F.: Topological Hochschild Homology. Journal of the London Mathematical Society (2). 62, 345-356 (2000).
Schwänzl, Roland, Vogt, R. M., and Waldhausen, Friedhelm. “Topological Hochschild Homology”. Journal of the London Mathematical Society (2) 62.2 (2000): 345-356.
Main File(s)
File Name
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar